# SDR DALA2023062005022

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,647 hours, 32,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 1L DOOR AFTER DISARMING SLIDE LIGHT STAYS ON. HAD TO CYCLE ARM/ DISARM LEVER 5 TIMES TO GET SLIDE LIGHT TO EXTINGUISH. CORRECTIVE ACTION: COULD NOT DUPLICATE. 1L DOOR LIGHT ARMS/DISARMS WITH NO TROUBLE FOUND. OPENED 1L DOOR-NO DEBRIS NOTED. AFTER CLOSING 1L DOOR IT STILL OPERATES NORMAL. NO TROUBLE FOUND. (4120498)
